Header menu link for other important links
An Exponentially Fitted Spline Method for Second-Order Singularly Perturbed Delay Differential Equations
Published in Springer Science and Business Media LLC
Volume: 41
Issue: 2
Pages: 515 - 519
This paper deals with the singularly perturbed boundary value problem for the second-order delay differential equation. Similar boundary value problems are associated with expected first-exit times of the membrane potential in models of neurons. A fitted numerical scheme has been developed to solve the boundary value problem. The difference scheme which is shown to converge to the continuous solution uniformly with respect to the perturbation parameter is illustrated with numerical results. © Shiraz University 2017.
About the journal
JournalData powered by TypesetIranian Journal of Science and Technology, Transactions A: Science
PublisherData powered by TypesetSpringer Science and Business Media LLC
Open Access0